# SDR UIEA2019072404834

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 17,103 hours, 2,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E I/B TOP FIXED PANEL AT #8 SPOILER, O/B FWD CUTOUT FOUND CRACKED. ( RT WING T/E I/B UPPER FIXED PANEL AT #8 SPOILER O/B FWD, COMPOSITE HOT BOND REPAIRED AS PER RI NO: RI-57-51-13650 REV A AND REF PROCESS CARD: UVH502709-01. )
